MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW-L 75-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW-L 75-BP; LV LEAD
Model Number 368345
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Early battery depletion.Generator change was scheduled, but when opening the pocket, debris was found in pocket, therefore a device and lead extraction followed.The complaint concerning the icd was reviewed and the attention was focused on the leads.
 
Additional Manufacturer Narrative
The leads under complaint were not returned for investigation.Therefore the inspection is solely based on the analysis of the icd itself.The device was received and analyzed.The memory content of the icd was inspected, showing a normal device function while implanted and in service.The battery status of the icd was eri.The amount of charge taken from the battery was verified and the battery condition was anticipated.The icd was subjected to an electrical analysis.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a correct sensing and shock delivery.In particular, the specified energy level was reached.Besides the eri complaint, an infection was reported following the implantation of these biotronik devices.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In conclusion, the infection was not device related.Furthermore the icd proved to be fully functional and the battery status was anticipated.There was no indication of an icd malfunction.

Brand Name
COROX OTW-L 75-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10864505
Report Number1028232-2020-05036
Device Sequence Number11402806
Product Code OJX
UDI-Device Identifier04035479112165
UDI-Public04035479112165
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Model Number368345
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;